# SDR SWAA2022111470122

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 20,194 hours, 9,627 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE PRESSURE INDICATOR IN RED BAND.    REMOVED AND REPLACED FWD SERVICE DOOR ESCAPE SLIDE IAW AMM 25-66-01 AND MT 725-61-06-FS.
